Browsing FEF - Makale Koleksiyonu | Matematik Bölümü / Department of Mathematics by Citation "Yeğin, R. & Dursun, U. (2016). On submanifolds of pseudo-hyperbolic space with 1-type pseudo-hyperbolic gauss map. Journal of Mathematical Physics, Analysis, Geometry, 12(4), 315-337. doi:10.15407/mag12.04.315"
Now showing items 1-1 of 1
(B. I. Verkin Institute for Low Temperature Physics and Engineering, 2016)In this paper, we examine pseudo-Riemannian submanifolds of a pseudo-hyperbolic space ℍm-1 s (-1) ⊂ Em s+1 with finite type pseudo-hyperbolic Gauss map. We begin by providing a characterization of pseudo-Riemannian sub- ...